# SDR EE4Y2025040222119

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N238BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 45,632 hours, 29,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING THE SB 190-57-0056, THE REMOVAL OF THE LH WING FORWARD INBOARD FITTING IT WAS FOUND A FASTENER HOLE OVERSIZED TO 12.62MM. DUE TO IT, THE CNDITION WAS REPAIRED IAW ETD2025-190-902373 AND COOPESA ENGINEERING ORDER COO-EO-2025-21765 DTD FEB 20 2025.
